Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 33, Number 1

All articles in this issue are freely accessible.

Band decompositions of semigroups
Mohan S. Putcha and Julian Weissglass.
Proc. Amer. Math. Soc. 33 (1972), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291335
Ideals in halfrings
H. E. Stone.
Proc. Amer. Math. Soc. 33 (1972), 8-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291228
On groups of exponent four. III
N. D. Gupta and R. B. Quintana.
Proc. Amer. Math. Soc. 33 (1972), 15-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292919
On an identity of Eckford Cohen
M. V. Subbarao and D. Suryanarayana.
Proc. Amer. Math. Soc. 33 (1972), 20-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292778
A coefficient ring for finite non-commutative rings
W. Edwin Clark.
Proc. Amer. Math. Soc. 33 (1972), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294411
An “extra” law for characterizing Moufang loops
Orin Chein and D. A. Robinson.
Proc. Amer. Math. Soc. 33 (1972), 29-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292987
A note on $K$-commutativity of matrices
Edmond Dale Dixon and Nancy Wong.
Proc. Amer. Math. Soc. 33 (1972), 33-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292864
Bi-unitary perfect numbers
Charles R. Wall.
Proc. Amer. Math. Soc. 33 (1972), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289403
A characterization of groups with isomorphic subgroups
Donald W. Miller.
Proc. Amer. Math. Soc. 33 (1972), 43-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292930
Gronwall’s inequality for systems of partial differential equations in two independent variables
Donald R. Snow.
Proc. Amer. Math. Soc. 33 (1972), 46-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298188
On the Fredholm alternative for nonlinear functional equations in Banach spaces
Peter Hess.
Proc. Amer. Math. Soc. 33 (1972), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301585
On the extremal solutions of $n$th-order linear differential equations
W. J. Kim.
Proc. Amer. Math. Soc. 33 (1972), 62-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294780
Stability of solutions of linear systems with dominant main diagonal
Charles Kahane.
Proc. Amer. Math. Soc. 33 (1972), 69-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294799
Perturbations of dissipative operators with relative bound one
Paul R. Chernoff.
Proc. Amer. Math. Soc. 33 (1972), 72-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296745
A conjugacy criterion
Robert R. Stevens.
Proc. Amer. Math. Soc. 33 (1972), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289860
On spaces with norms of negative and positive order
Gideon Peyser.
Proc. Amer. Math. Soc. 33 (1972), 81-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296665
Application of a lemma on bilinear forms to a problem in nonlinear oscillations
A. C. Lazer.
Proc. Amer. Math. Soc. 33 (1972), 89-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293179
Unitary groups and commutators
Robert M. Kauffman.
Proc. Amer. Math. Soc. 33 (1972), 95-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290167
Oscillation of solutions of a generalized Liénard equation
Donald C. Benson.
Proc. Amer. Math. Soc. 33 (1972), 101-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291553
On a converse of Young’s inequality
Ih Ching Hsu.
Proc. Amer. Math. Soc. 33 (1972), 107-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291383
Cyclic vectors of a cyclic operator span the space
L. Gehér.
Proc. Amer. Math. Soc. 33 (1972), 109-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290131
A note on the asymptotic behavior of an integral equation
Carol Shilepsky.
Proc. Amer. Math. Soc. 33 (1972), 111-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306851
A spherical surface measure inequality for convex sets
Charles Fefferman, Max Jodeit and Michael D. Perlman.
Proc. Amer. Math. Soc. 33 (1972), 114-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293500
Differentiable functions and rough norms on Banach spaces
E. B. Leach and J. H. M. Whitfield.
Proc. Amer. Math. Soc. 33 (1972), 120-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293394
Spaces with given homeomorphism groups
M. C. Thornton.
Proc. Amer. Math. Soc. 33 (1972), 127-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292054
Hereditary ball-covers for some Banach manifolds
James E. West.
Proc. Amer. Math. Soc. 33 (1972), 132-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336747
Isotopic closed nonconjugate braids
K. Murasugi and R. S. D. Thomas.
Proc. Amer. Math. Soc. 33 (1972), 137-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292061
On torsion in $H$-spaces of rank two
Kai K. Dai.
Proc. Amer. Math. Soc. 33 (1972), 140-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290360
A fixed point theorem for $(n-2)$-connected $n$-polyhedra
Roger Waggoner.
Proc. Amer. Math. Soc. 33 (1972), 143-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293622
Common fixed-points for equicontinuous semigroups of mappings
Theodore Mitchell.
Proc. Amer. Math. Soc. 33 (1972), 146-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289735
Homotopy types of the deleted product of unions of two simplexes
W. T. Whitley.
Proc. Amer. Math. Soc. 33 (1972), 151-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292078
Some fixed point results for $UV$ decompositions of compact metric spaces
John Cobb and William Voxman.
Proc. Amer. Math. Soc. 33 (1972), 156-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290340
Cauchy sequences in semimetric spaces
Dennis K. Burke.
Proc. Amer. Math. Soc. 33 (1972), 161-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290328
Weak disjointness of transformation groups
Reuven Peleg.
Proc. Amer. Math. Soc. 33 (1972), 165-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298642
Shelling $3$-cells in compact triangulated $3$-manifolds
L. B. Treybig.
Proc. Amer. Math. Soc. 33 (1972), 171-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290374
The lattice of ideals of a compact semilattice
A. R. Stralka.
Proc. Amer. Math. Soc. 33 (1972), 175-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308325
Almost continuous real functions
K. R. Kellum and B. D. Garrett.
Proc. Amer. Math. Soc. 33 (1972), 181-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293026
Conditions implying continuity of open and closed functions
Ivan Baggs.
Proc. Amer. Math. Soc. 33 (1972), 185-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292041
A necessary and sufficient condition for $𝛽X\X$ to be an indecomposable continuum
R. F. Dickman.
Proc. Amer. Math. Soc. 33 (1972), 191-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295296
A set-theoretic proposition implying the metrizability of normal Moore spaces
Franklin D. Tall.
Proc. Amer. Math. Soc. 33 (1972), 195-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300239
A Baire space extension
R. A. McCoy.
Proc. Amer. Math. Soc. 33 (1972), 199-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293569
Embedding partially ordered spaces in topological semilattices
Lloyd D. Tucker.
Proc. Amer. Math. Soc. 33 (1972), 203-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292724
A note on Lévy’s Brownian process on the Hilbert sphere
Peggy Tang Strait.
Proc. Amer. Math. Soc. 33 (1972), 207-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290465
Unexpected behavior for solutions of a second order, selfadjoint equation
H. Arthur DeKleine.
Proc. Amer. Math. Soc. 33 (1972), 210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293164
Fiber homotopic trivial bundles over complex projective spaces
Kee Yuen Lam.
Proc. Amer. Math. Soc. 33 (1972), 211-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293654